# SDR SWIA2019121746872

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SEAL AROUND PILOTS WINDSHIELD IS CRACKED AND WIND CHAFED.  FLAGGED   (C-CHECK) RO 12/13/2019  REPAIRED SEAL AROUND PILOTS WINDSHIELD REF AMM, SEE CONTINUATION CARD FOR DETAILS.
